advertisement
Question
Posted by: Saartjie | 2008/06/20

taking wellburtin and venlor 75mg togeth

I have been using Venlor 75mg for anxiety and depression for 5 months now. a Pchycologist then suggested that I take Wellbutin asswell. 1 Wellbutin in the morning and 1 Venlor at night. I am also currently using Zolnox to sleep at night. My concern is - isn't it bad to take Venlor and Zolnox together at night? And isn't the Wellbutrin together with the Venlor TOO much. And if I don't want to drink the Venlor at night, can I take it in the morning with the Wellbutin?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

I have never heard of combining Venlor and Wellbutrin, don't know if the combination would be safe or adviseable, and can't imagine any situation in which I would use it. If it was your PSYCHIATRIST who recommended this, then he/she should be a fully qualified medical doctor as well, and presumably will have checked on the safety and value of this combination and you should discuss this with him/ her and if it seems reasonable, follow their advice. If it was indeed a psychologist ( i.e. without medical qualifications ) who recommended the combo, I'd ask for a second opinion.
Generally, I would only consider combining antidepresants rarely, if several varieties of normal antidepressants had already been tried, in a sufficient dose and for a sufficient length of time, and the depression was not responding --- NEVER early in the treatment before more usual options had been properly tried. As for timing of meds, check with and follow your doctor's advice. Some are, for instance, much more sedative, and best to take at night, when being sleepy would be welcome, rather than in the morning and then feeling drowsy by day

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement